# SDR AALA20141111017

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 62,770 hours, 30,354 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED FWD SIDE OF FUSELAGE STATION 1380 AT LONGERON 14 RT.  REPAIRED SHEAR TIE IAW AARD53-10-00-20.
